BibTeX record journals/bit/YuC92

download as .bib file

@article{DBLP:journals/bit/YuC92,
  author    = {Chang{-}Wu Yu and
               Gen{-}Huey Chen},
  title     = {The Weighted Maximum Independent Set Problem in Permutation Graphs},
  journal   = {{BIT}},
  volume    = {32},
  number    = {4},
  pages     = {609--618},
  year      = {1992},
  timestamp = {Thu, 03 Jan 2002 12:12:40 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/bit/YuC92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier